Folgen
Giovanni Scilla
Giovanni Scilla
Assistant Professor (RTDB), University of Naples Federico II
Bestätigte E-Mail-Adresse bei unina.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Motion of discrete interfaces in periodic media
A Braides, G Scilla
Interfaces Free Bound. 15 (4), 451-476, 2013
192013
Stochastic weighted variational inequalities in non-pivot Hilbert spaces with applications to a transportation model
A Barbagallo, G Scilla
Journal of Mathematical Analysis and Applications 457 (2), 1118-1134, 2018
132018
A variational approach to the quasistatic limit of viscous dynamic evolutions in finite dimension
G Scilla, F Solombrino
Journal of Differential Equations, 2019
92019
Partial regularity for minimizers of discontinuous quasiconvex integrals with general growth
C Goodrich, G Scilla, B Stroffolini
Proc. Roy. Soc. Edinburgh Sect. A, 2021
8*2021
A derivation of Griffith functionals from discrete finite-difference models
V Crismale, G Scilla, F Solombrino
Calculus of Variations and Partial Differential Equations, 2020
82020
Chirality transitions in frustrated ferromagnetic spin chains: a link with the gradient theory of phase transitions
G Scilla, V Vallocchia
Journal of Elasticity 132 (2), 271-293, 2018
82018
Motion of discrete interfaces in low-contrast periodic media
G Scilla
Netw. Heterog. Media 9 (1), 169-189, 2014
72014
Nucleation and backward motion of discrete interfaces
A Braides, G Scilla
Comptes Rendus. Mathématique 351 (21-22), 803-806, 2013
72013
Multiscale analysis of singularly perturbed finite dimensional gradient flows: the minimizing movement approach
G Scilla, F Solombrino
Nonlinearity 31 (11), 5036-5074, 2018
62018
Non-local approximation of the Griffith functional
G Scilla, F Solombrino
NoDEA Nonlinear Differential Equations and Appl. 28 (2), Article number 17, 2021
42021
Nucleation and growth of lattice crystals
A Braides, G Scilla, A Tribuzio
https://arxiv.org/abs/2012.13772, 2020
42020
Variational problems with percolation: rigid spin systems
G Scilla
Adv. Math. Sci. Appl. 23 (1), 187-207, 2013
42013
Regularity theory for parabolic systems with Uhlenbeck structure
J Ok, G Scilla, B Stroffolini
Journal de Mathématiques Pures et Appliquées 182, 116-163, 2024
32024
Regularity of minimizers for free-discontinuity problems with p (·)-growth
C Leone, G Scilla, F Solombrino, A Verde
ESAIM: Control, Optimisation and Calculus of Variations 29, 78, 2023
32023
Integral representation and -convergence for free-discontinuity problems with -growth
G Scilla, F Solombrino, B Stroffolini
https://cvgmt.sns.it/paper/5517/, 2022
3*2022
Boundary partial regularity for minimizers of discontinuous quasiconvex integrals with general growth
J Ok, G Scilla, B Stroffolini
https://arxiv.org/abs/2108.11796, 2021
32021
Motion of discrete interfaces on the triangular lattice
G Scilla
Milan Journal of Mathematics, 2020
32020
Delayed loss of stability in singularly perturbed finite-dimensional gradient flows
G Scilla, F Solombrino
Asymptot. Anal. 110 (1-2), 1-19, 2018
32018
Invertibility of Orlicz-Sobolev maps
G Scilla, B Stroffolini
https://cvgmt.sns.it/paper/5501/, 2022
22022
On some non-local approximation of nonisotropic Griffith-type functionals
F Farroni, G Scilla, F Solombrino
Mathematics in Engineering 4 (4), 1-22, 2022
22022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20